Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Ulcer on tongue and taking Folvite. Have cold and cough - Online Doctor Chats

Date : 08-Nov-2013
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2156 Questions
Doctor:How can I help you?
Doctor:Are you there?
User:Hello Doctor 1) I have got a ulcer on my tongue. I am taking Folvite from last two days. Still there is no recovery. 2) I have bad cold and cough. I have taken Recofast plus for last 3 days.
Doctor:Can I ask who prescribed these medications to you?
Doctor:And since when are you having these complaints?
User:These medicines were suggested my a doctor in local clinic long back for same symptoms
User:Cold Cough for last 4-5 days
User:ulcer for last 2 days
Doctor:Do you produce sputum with cough?
User:Yes Doctor. Sometime it becomes difficult to bring the cough out
Doctor:Are you running fever?
User:Not yet. Last night was feeling feverish. But the temperature was normal
Doctor:How about headache, body aches, weakness - do you have these symptoms?
User:last night i had headache. No body ache/ weakness. But I do feel drowsy and tired
Doctor:Let me brief you.
Doctor:You have features suggesting upper respiratory infection.
Doctor:It is essential and crucial to identify the cause of this infection.
User:Ok doctor
Doctor:your symptoms appear like viral infection to me; however without a physical examination it is difficult to exclude early bacterial infection.
Doctor:Now, recofast syrup is helpful in reducing the symptoms.
Doctor:But it doesn't treat the virus.
Doctor:Body has its defence which will eventually win this battle and you will feel well.
Doctor:This however would take some time - 5-7 days.
Doctor:If you are feeling very drowsy, then reduce the amount of recofast.
User:Ok. I was having recofast plus tablet twice a day
Doctor:Or may be stop it and try other cough syrup like syp Tus Q
Doctor:or benadryl.
User:Ok doctor. I already have a syrup - Kofarest AL
Doctor:Contiue folic acid tablets.
User:Sinarest tablet was also prescribed to me last time by my family doctor for cold
Doctor:You can also apply Dologel CT mouth gels on the ulcerated area
Doctor:Most of these medications can interact with each other
Doctor:and make you more drowsy.
Doctor:Please do not use medications based on previous prescription.
Doctor:Seek medical help before you try any medication.
Doctor:If I were to be treating you,
Doctor:I would only suggest the following:
Doctor:1. Either Kofarest syrup or Syp Tus Q 5ml twice or thrice a day.
Doctor:2. Dologel CT for ulcers
Doctor:3. Vitamin supplement such as folvite once a day.
Doctor:4. Plenty of fluids for hydration
Doctor:5. Plenty of fruits and vegetable.s
Doctor:6. Tab Colpol 500mg whenever you feel feverish.
Doctor:7. You can also include steam inhalation three times a day for additional benefits.
Doctor:If these don't help you in the next 3 days, visit a doctor for evaluation.
Doctor:Have you followed?
Doctor:Do you have any questions?
User:Sure . Doctor. That was really helpful
User:one last thing. for cold and cough only the syrup is enough
Doctor:I also suggested steam inhalation along with syrup.
Doctor:Too many medications for cough and cold can make you drowsy.
Doctor:Try this and if it doesn
Doctor:*doesn't improve visit a doctor for additional medications.
User:Sure Doctor. understood. Thanks for your detailed advice
Doctor:Do you have any questions?
User:No Doctor. Thanks. Have a nice day
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor